# SDR SB06063

- Difficulty date: June 20, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat 24abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT AT SEAT ROW 24ABC INOPERATIVE.  MAINTENANCE REPAIRED THE WIRING.  OPERATIONAL CHECK GOOD.
